# SDR ASAA201904295171

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,430 hours, 12,054 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Part number: QA07995
- Part serial: RE21344
- Condition: Inoperative
- Location: Fuel Shutoff
- Part time: 3,234 hours, 895 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INTERROGATING THE FMC CDU FOR ENGINE FAULTS FOUND ENGINE NBR 2 MSG NBR 73-31072 THE FUEL FILTER SIGNALS DISAGREE. GROUNDED - YES. REMOVED AND REPLACED FUEL FILTER DIFF PRESSURE SWITCH REF B737-800 AMM 73-34-01. OPS CHECKS AND LEAK CHECK GOOD.
